# SDR ABXA20130830567

- Difficulty date: August 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300240
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO AREA BETWEEN BS 1502 & 1506 STRINGER 26L IS CORRODED. REMOVED DAMAGED SECTION & REPAIRED IAW SRM 53-00-03, REPAIR 2.   ACFT WAS GROUNDED.
